# SDR CA141105007

- Difficulty date: October 22, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Aircraft time: 1 hours
- Engine: Pwc PW150A
- System (JASC): 2150 · Cabin Cooling System
- Part: Bypass Valve
- Part number: 8209145
- Condition: Failed
- Location: A/C Pack
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) DURING CLIMB AT 12000` "FLT COMPT DUCT HOT" CAUTION ILLUMINATED, SHORTLY FOLLOWED BY "CABIN PACK HOT". FLT COMPT SWITCHED OFF AND DESCENT INITIATED FROM 20000`. CABIN ALT CONTINUED TO CLIMB AND "CABIN PRESS" WARNING RECEIVED. EMERGENCY DESCENT AND DIVERTED TO MAN. PAN DECLARED. FDR/CVR CBS PULLED.
